steroid shot recall
one of my kids got stung by a bee and had a reaction (swollen hand). so the next day our dr. gave her a steroid shot for the reaction along with a prescribed steroid. then three days later i read where steroid shots were recalled in some states due to contaminated shots with meningitis (i think these were for back pain/epidural and the recalls were for mostly pain clinics). our dr. said the type of shot she got was for an allergic reaction but i am still worried. wouldnt our dr. have been notified (along with telling patients) that they received some of these shots? i believe the recall was issued on sept. 26, she got her shot on oct. 1. any insight or more info. or advice would be appreciated. i know its probably unlikely, but the worried parent in me continues.
Re: steroid shot recall
The shots that were recalled were for back pain and epidurals. The shot your child received is not he same thing. However, your doc should have on record the name of the shot your child rec'd and the manufacturer.
|All times are GMT -7. The time now is 01:43 PM.|